MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® K2 EDTA (K2E) 5.4MG; EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT

BECTON, DICKINSON AND COMPANY (BD) BD VACUTAINER® K2 EDTA (K2E) 5.4MG; EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT
Catalog Number 367859
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd vacutainer® k2 edta (k2e) 5.4mg there was low sample draw volume in 3 devices.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary bd had not received any samples or photos for investigation.A total of 100 retained samples were visually inspected, with the hemogard closure assembly correctly assembled and placed on the tubes.Functional tests were performed on 10 retained samples.All tubes were within specification, with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: underfill.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® K2 EDTA (K2E) 5.4MG
Common Device Name
EVACUATED BLOOD COLLECTION TUBE IVD, ANTICOAGULANT
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22636713
Report Number1917413-2025-00988
Device Sequence Number9166397
Product Code JKA
UDI-Device Identifier30382903678595
UDI-Public(01)30382903678595(17)260228(10)4288132
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Catalogue Number367859
Device Lot Number4288132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown